# SDR 96FDEA01523

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-30
- Aircraft serial: 46705
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Condition: Failed
- Location: Right
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT 8,000 FT SLAT EXTENDED SPOILER DEPLOYED 200 STOWED AT 210 BUG WAS 197  AUTO SLAT EXTENSION + STICK SHAKER.  SLAT DISAGREE LIGHT CYCLED TO T/O AND SLAT DISAGREE 3X.  35 LANDING WITH SLATS WAS ACCOMPLISHED SLAT SPEED 230.  INSTALLED LT SYS OPS NORMAL AND RT AOA SENSOR HTR CUR TEST FAILED - INOP.  *S/D*  CORRECTED WIRING ON RT AOA SENSOR PER WIRING DIAGRAM AND REPLACED SENSOR, O/C NORMAL.
